# SDR CALA2012050700328

- Difficulty date: May 6, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 46,779 hours, 15,727 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 0637075T6
- Condition: Cracked
- Location: Bs 294-303.9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK STA 294.5 TO 303.9, LT ABOVE LAV FRAME CRACK. R & R FRAME AT STA 294.5 TO 303.9 LT IN REF SRM 51-40-02.
